MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; PACEMAKER PACK

MEDLINE INDUSTRIES LP; PACEMAKER PACK
Catalog Number DYNJ47217A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility on (b)(6)2024 "the adapter tip is breaking off of the syringe and the plunger is off center and comes out".Per the facility the was no patient involvement and therefore no serious injury or medical intervention required.A sample has been requested for evaluation.No additional information is available at this time.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda (b)(4) issued for (b)(4) on (b)(6)2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
According to the facility on (b)(6)2024 "the adapter tip is breaking off of the syringe and the plunger is off center and comes out".

Common Device Name
PACEMAKER PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key20645432
Report Number1423395-2024-00496
Device Sequence Number7431965
Product Code OEZ
UDI-Device Identifier40888277994318
UDI-Public40888277994318
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ47217A
Device Lot Number24HBQ249
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2024
Initial Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown